# SDR DALA2021072704220

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,908 hours, 27,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727e-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1886918)DURING CCK AT QRO, WHILE PERFORMING STEPS 17 & 18 OF WORK CARD 2330-01337-1001, FOUR (4) CRACKED HOLES AND TWO (2) ELONGATED HOLES WERE FOUND ON FUSELAGE SKIN BETWEEN STA. 727E & 727H, STRINGER S-3R & STRINGER S-3L. ADDITIONALLY, A DENT ON FUSELAGE SKIN APPROX. 6# FORWARD OF STA. 727H INBD. OF S-2L. MAINTENANCE REPAIRED DAMAGE PER ERA 593033-14.
